Morita duality and noncommutative Wilson loops in two dimensions

Michele Cirafici, Luca Griguolo, Domenico Seminara, Richard J. Szabo

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We describe a combinatorial approach to the analysis of the shape and orientation dependence of Wilson loop observables on two-dimensional noncommutative tori. Morita equivalence is used to map the computation of loop correlators onto the combinatorics of non-planar graphs. Several strong nonperturbative evidences of symmetry breaking under area-preserving diffeomorphisms are thereby presented. Analytic expressions for correlators of Wilson loops with infinite winding number are also derived and shown to agree with results from ordinary Yang-Mills theory. © SISSA 2005.

Original languageEnglish
Pages (from-to)783-813
Number of pages31
JournalJournal of High Energy Physics
Issue number10
Publication statusPublished - 1 Oct 2005


  • Field Theories in Lower Dimensions
  • Non-Commutative Geometry
  • Nonperturbative Effects
  • Space-Time Symmetries


Dive into the research topics of 'Morita duality and noncommutative Wilson loops in two dimensions'. Together they form a unique fingerprint.

Cite this